# SDR WX0A2022122731686

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 48,952 hours, 28,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES FAILED AT FIN 10WL AND 12WL.  REMOVED AND REPLACED EPSU BATTERIES AT POSITIONS 10WL AND 12WL IAW A319 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD.
